Weighted composition operators on the Dirichlet space: boundedness and spectral properties

Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR (2015) Weighted composition operators on the Dirichlet space: boundedness and spectral properties. Mathematische Annalen, 363 (3). 1265 - 1279. ISSN 0025-5831

Abstract

Metadata

Authors/Creators:
  • Chalendar, I
  • Gallardo-Gutierrez, EA
  • Partington, JR
Copyright, Publisher and Additional Information: (c) 2015, Springer. This is an author produced version of a paper published in Mathematische Annalen. The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-015-1195-y
Keywords: Dirichlet space; Weighted composition operator; Primary 47B38
Dates:
  • Published: December 2015
  • Accepted: 2 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Aug 2015 10:07
Last Modified: 25 Mar 2016 17:27
Published Version: http://dx.doi.org/10.1007/s00208-015-1195-y
Status: Published
Publisher: Springer-Verlag
Identification Number: https://doi.org/10.1007/s00208-015-1195-y

Share / Export

Statistics